# SDR SWAA2024010326168

- Difficulty date: November 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221FF UPPER SKIN HAS AN AREA OF PULLED STRANDS.<[01] REPAIRED DAMAGED UPPER SKIN ON FWD FLOOR PANEL 221FF IAW SRM 53-00-50-2R-1.;[02] VERIFIED UPPER SKIN OF FLOOR PANEL 221FF REPAIRED PER SRM 53-00-50-2R-1;[03] WORKSCOPE COMPLETE.
